MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information during placement of a restorelle, the device reportedly ¿disintegrated¿.The restorelle was placed anterior and posterior as usual and sutured in place with running barbed suture.Surgeon placed sacral sutures and noticed that in the middle of the sacral tail, the integrity of the mesh seemed to be compromised as the mesh on the sacral tail appeared to disintegrate.The mesh was explanted, and a second mesh was placed with no trouble.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A partial restorelle mesh was received for evaluation.Examination of the mesh revealed rough and irregular edges indicating the mesh was torn.Blood reside was noted on the mesh.The information received indicated the integrity of the mesh seemed to be compromised as the mesh on the sacral tail appeared to disintegrate.Quality observed a tear in the mesh.The mesh was reviewed by the senior principal engineer.During this review it was noted that the edge where the mesh failed looks like it was torn or ripped, no indications of disintegration was noted.Because no functional abnormalities were noted with the returned mesh, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22666597
Report Number2125050-2025-01228
Device Sequence Number3702419
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number501420
Device Lot Number10228673_5014202400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown